# SDR SWIA200413919

- Difficulty date: October 2, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 20,657 hours, 30,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING SYSTEM HAS ONE BULB INOPERATIVE.  REMOVED AND REPLACED BROKEN SPLICE WITH NEW ENVIRONMENTAL SPLICE, OPERATIONAL CHECKS GOOD.
